# SDR GTIA2023112137634

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 29,585 hours, 13,522 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: D5461001320000
- Condition: Gouged
- Location: Pylon #1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND GOUGE @ PYLON #1 SPAR. MDL 363MM MDW 30MM MDD 0.38MM OST 3.75MM RAF 329211302 CREATED. SDR REQUIRED.-VERIFIED NR #5001273510-0030 AND TC #1004125115-0010, REPAIR HAS BEEN ACCOMPLISHED IAW SPIRIT RAF-01 3292113-02. RE-INSPECTION REQUIRED INTERVAL 250FC, 250FH. TIME-LINE 750FC/750FH/120 DAYS. REPAIR IS A CAT C. ALSO, EA 5457-2351 VERIFIED AND HAS BEEN ACCOMPLISHED.
